# SDR ASAA2023061944022

- Difficulty date: June 19, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200040
- Part serial: 0001053
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED BETWEEN STA 92.70 AND 101.90 JUST FWD OF AFT SPAR (MARKED). GROUNDED - YES. REMOVED DAMAGE AND INSTALLED RPEAIR PARTS ON R/H HORIZ STAB IAW B737-900 SRM 55-10-01-2R-11. THIS IS A CAT C REPAIR WITH A REPEAT INSPECTION AT 9000 FLIGHT CYCLES AND A THRESHOLD OF 56,000 FLIGHT CYCLES.
